RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 3, Pages 88–91 (Mi faa265)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Moduli of Elliptic Curves and Rotation Numbers of Circle Diffeomorphisms

V. S. Moldavskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/faa265

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:3, 234–236

Bibliographic databases:

UDC: 517.535.2
Received: 05.06.2000

Citation: V. S. Moldavskii, “Moduli of Elliptic Curves and Rotation Numbers of Circle Diffeomorphisms”, Funktsional. Anal. i Prilozhen., 35:3 (2001), 88–91; Funct. Anal. Appl., 35:3 (2001), 234–236

Citation in format AMSBIB
\Bibitem{Mol01}
\by V.~S.~Moldavskii
\paper Moduli of Elliptic Curves and Rotation Numbers of Circle Diffeomorphisms
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 3
\pages 88--91
\mathnet{http://mi.mathnet.ru/faa265}
\crossref{https://doi.org/10.4213/faa265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1864995}
\zmath{https://zbmath.org/?q=an:1077.14530}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 3
\pages 234--236
\crossref{https://doi.org/10.1023/A:1012391215252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172598500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035733291}


Linking options:
  • http://mi.mathnet.ru/eng/faa265
  • https://doi.org/10.4213/faa265
  • http://mi.mathnet.ru/eng/faa/v35/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, V. S. Moldavskii, “Morse–Smale circle diffeomorphisms and moduli of elliptic curves”, Mosc. Math. J., 3:2 (2003), 531–540  mathnet  crossref  mathscinet  zmath  elib
    2. Ilyashenko Y., “Selected topics in differential equations with real and complex time”, Normal Forms, Bifurcations and Finiteness Problems in Differential Equations, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 137, 2004, 317–354  crossref  mathscinet  isi
    3. N. B. Goncharuk, “Rotation Numbers and Moduli of Elliptic Curves”, Funct. Anal. Appl., 46:1 (2012), 11–25  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Buff X. Goncharuk N., “Complex Rotation Numbers”, J. Mod. Dyn., 9 (2015), 169–190  crossref  mathscinet  zmath  isi  scopus
    5. Goncharuk N., “Complex Rotation Numbers: Bubbles and Their Intersections”, Anal. PDE, 11:7 (2018), 1787–1801  crossref  mathscinet  zmath  isi  scopus
    6. Goncharuk N., “Self-Similarity of Bubbles”, Nonlinearity, 32:7 (2019), 2496–2521  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:335
    Full text:140
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020